# SDR SI3R98008

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Hamilton Sundstrand World Wide Repair, repair station SI3R842L
- Make and model: Saab SF340A
- Engine: Ge CT79B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 6044T35P10
- Condition: Damaged
- Part time: 14,611 hours
- Component: Hamstd, GC49
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISASSEMBLY OF GEARBOX REVEALED SEVERE DAMAGE TO THE DAMPER RING ON THE RIGHT FORWARD IDLER GEAR.  ALSO, RIGHT FORWARD IDLER GEAR WEB CRACKED (P/N 792207-3) BULKHEAD (P/N 775754-13) HAS 0.060 INCH - 0.080 INCH GROOVE WORN IN.  RECOMMEND SCRAP DISPOSITION.  (P/N 775760-2, FIG 8 ITEM 85).  HSS SO NR 85198SE.  CUST:  SIMMONS A/L.
